# SDR DALA2024060305740

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 12-16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CORROSION RAIL DUMMY Y503.2 BTW FR12 TO FR16 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED RAIL DUMMY LOCATED Y503.2 BTW FR12 TO FR16 FWD GALLEY AREA AS PER A319 SRM 51-42-11. (0370205)
